MAUDE Adverse Event Report: NUMED, INC. TYSHAK II; PERCUTANEOUS CATHETER

NUMED, INC. TYSHAK II; PERCUTANEOUS CATHETER
Model Number 105
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/12/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As per the report from the facility, this device was being used off-label.It is indicated for percutaneous valvuloplasty only and was being used for a tavr procedure, where two stents had been previously placed.The instructions for use states that an inflation device with pressure gauge should be used to monitor pressure, so that the rbp of the balloon is not exceeded.The physician used a syringe to inflate this balloon and it is unknown as to what pressure the balloon was taken.The comparative catheter that was pulled and tested, was inflated to the labeled rbp of 2.0 atm with no issues.Greater pressure was applied to the balloon, and it did not burst until 4 atm.
 
Event or Problem Description
As per the report received from bis: "balloon was inflated with a syringe and burst.Physician was using the balloon for tavr - existing stent inside stent in valve when balloon was inflated.A 14fr dry seal introducer sheath was used.The catheter shaft was not kinked.A tyshak ii was used to complete the procedure without incident.The patient was fine post procedure - the patient had 2 stents in the valve.".

Brand Name
TYSHAK II
Common Device Name
PERCUTANEOUS CATHETER
Manufacturer (Section D)
NUMED, INC.
2880 main street
hopkinton NY 12965
MDR Report Key6230017
Report Number1318694-2017-00001
Device Sequence Number18943458
Product Code DQY
UDI-Device Identifier04046964339172
UDI-Public04046964339172
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K003052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/31/2021
Device Model Number105
Device Catalogue NumberPDC528
Device Lot NumberTT-12193
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/21/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2016
Initial Report FDA Received Date01/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1